# SDR SIMA201015403

- Difficulty date: May 30, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 15,205 hours, 13,801 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Velocity Sensor
- Part number: 3633501001
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3642 AFTER TAKEOFF THE CREW REPORTED, RECEIVED A FLAP FAIL MESSAGE.  THE CREW DECLARED AN EMERGENCY AND LANDED SAFELY IN MIA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AND RIGHT FLAP VELOCITY SENSOR IAW EMB AMM 27-51-12.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
